Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On convergence of general Gamma type operators

  • 31 Accesses

  • 1 Citations


The present paper deals with the new type of Gamma operators, here we estimate the rate of pointwise convergence of these new Gamma type operators Mn,k for functions of bounded variation, by using some techniques of probability theory.

This is a preview of subscription content, log in to check access.


  1. [1]

    Lupas, A. and Müller, M., Approximationseigenschaften der Gammaoperatoren, Math. Zeitschr., 98(1967), 208–226.

  2. [2]

    Chen, W. and Guo, S., On the Rate of Convergence of the Gamma Operator for Functions of Bounded Variation, Approx. Theory Appl., 1:5(1985), 85–96.

  3. [3]

    Zeng, X. M., Approximation Properties of Gamma Operators, J. Math. Anal. Appl., 311:2(2005), 389–401.

  4. [4]

    Mazhar, S. M., Approximation by Positive Operators on Infinite Intervals, Mathematica Balkanica, 5:2(1991), 99–104.

  5. [5]

    Izgi, A., Büyükyazici, I., Sınırsız Aralıklarda Yaklaşım ve Yaklaşım Hızı, Kastamonu Eğitim Dergisi Ekim, 11(2) (2003), 451–460.

  6. [6]

    Karsli H., Rate of Convergence of a New Gamma Type Operators for Functions with Derivatives of Bounded Variation, Math. Comput. Modelling, 45:5–6(2007), 617–624.

  7. [7]

    Agratini, O., On a Class of Linear Positive Bivariate Operators of King type, Stud. Univ. Babeş-Bolyai Math., 51:4(2006), 13–22.

  8. [8]

    King, J. P., Positive Linear Operators which Preserve x 2, Acta Math. Hungar., 99:3(2003), 203–208.

  9. [9]

    Bojanić, R. and Vuilleumier, M., On the Rate of Convergence of Fourier-Legendre Series of Functions of Bounded Variation, J. Approx. Theory, 31:1(1981), 67–79.

  10. [10]

    Chêng, Fu Hua, On the Rate of Convergence of Bernstein Polynomials of Functions of Bounded Variation, J. Approx. Theory, 39:33(1983), 259–274.

  11. [11]

    Pych-Taberska, P., Pointwise Approximation of Absolutely Continuous Functions by Certain Linear Operators, Funct. Approx. Comment. Math., 25(1997), 67–76.

  12. [12]

    Gupta, V., An Estimate on the Convergence of Baskakov-Bézier Operators, J. Math. Anal. Appl., 312(2005), 280–288.

  13. [13]

    Gupta, V. and Pant, R.P., Rate of Convergence for the Modified Szāsz-Mirakyan Operators on Functions of Bounded Variation, J. Math. Anal. Appl., 233:2(1999), 476–483.

  14. [14]

    Mao, L. C., Rate of Convergence of Gamma type Operator, Journal of Shangqiu Teachers College, 23:12(2007), 49–52.

  15. [15]

    Karsli, H. and Özarslan, M., Ali, Direct Local and Global Approximation Results for Operators of Gamma type, Hacet. J. Math. Stat., 39:2(2010), 241–253.

Download references

Author information

Correspondence to Harun Karsli.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Karsli, H. On convergence of general Gamma type operators. Anal. Theory Appl. 27, 288–300 (2011). https://doi.org/10.1007/s10496-011-0288-z

Download citation

Key words

  • rate of convergence
  • gamma operator
  • bounded variation
  • total variation

AMS (2010) subject classification

  • 41A25
  • 41A35